A Study of Lorentzian Para Sasakian Manifolds

Hits: 221
Select Volume / Issue:
Year:
2018
Type of Publication:
Article
Keywords:
Lorentzian Para Sasakian manifold, Curvature tensors, Einstein manifold
Authors:
J. K. KATENDE; G. P. POKHARIYAL
Journal:
IJISM
Volume:
6
Number:
1
Pages:
38-40
Month:
January
ISSN:
2347-9051
Abstract:
In this paper, we study characteristics of ∅-W_3 flat, ∅-W_5 flat, W_3 flat and W_5 flat Lorentzian Para-Sasakian Manifolds. It is shown that if a Lorentzian Para-Sasakian Manifold is ∅-W_3 flat, W_3 flat or ∅-W_5 flat, then it is η-Einstein. It is also shown that a W_3 flat Lorentzian Para-Sasakian Manifold is a manifold of negative constant curvature. Mathematics Subject classification: 53C15, 53C25, 53B21
Full text: IJISM_657_FINAL.pdf

About Us

Our Journals

IJECCE
International Journal of Electronics Communication and Computer Engineering
ISSN(Online): 2249 - 071X
ISSN (Print) : 2278 – 4209
www.ijecce.org
Submissions open
IJAIR
International Journal of Agriculture Innovations and Research (ISSN(Online) : 2319 – 1473)
www.ijair.org
Submissions open
IJISM
International Journal of Innovation in Science and Mathematics
ISSN : 2347 – 9051
www.ijism.org
Submissions open
IJEIR
International Journal of Engineering Innovations and Research
ISSN(Online) : 2277 – 5668
www.ijeir.org
Submissions are open.

IJAIM
International Journal of Artificial Intelligence and Mechatronics (ISSN(Online) : 2320 – 5121)
www.ijaim.org
Submissions open
IJRAS
International Journal of Research in Agricultural Sciences
www.ijras.org
Submissions open

Indexed By:

 width= width= width= width= width=